Results 1 to 4 of 4
  1. #1
    barack_obama is offline New Member
    Join Date
    Nov 2012
    Location
    BFE
    Posts
    44

    One year into TRT, doc raised dosages again, experiencing back pumps

    So I've been on the current regime (previously tried topical applied testosterones with negligible results) of TRT now for 8 or 9 months with my dosages going up every couple of months because my levels were still ridiculously low. I'm 29 and I have an atrophied pituitary due to a frontal head injury and hypogonadism. In addition to the pituitary/hypogonadism I have low functioning adrenals likely caused by the pituitary issues.

    I started at 100mg/wk IM of test cyp and all it did was shut down my natural low functioning test production and seem to replace it with low levels still while taking various cortisol replacements (prednisone, hydrocortisone, and something else that sounded like fluco-something). My Endo now has me on 300mg/wk IM test cyp and I'm also taking hydrocortisone usually between 25 and 45mg a day depending on feeling (for the low functioning adrenals). My levels are now staying between 400ng/dl (just before shot) and 850ng/dl(1.5 day after shot) total test and 100 and 200pg/dl free test.

    I am experiencing back pumps now that I'm on this dosage - may or may not be related. My lower back feels like I've been doing deadlifts after doing the dishes or walking up a couple flights of stairs. It isn't really painful, just more of an uncomfortable pump for what I feel I should be feeling for those low levels of activity. I want to mention this to the doc, but at the same time, I am now living a new life I haven't had in nearly 10 years since my injury. I don't want to risk lowering dosages. Any advice, tell the doc?

    So for scouring the forums I've come up with more water, taurine, and potassium as possibilities to reduce the pumps but I haven't done much into reading why these help though that will come soon.
    Last edited by barack_obama; 05-23-2014 at 10:12 AM.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    Quote Originally Posted by barack_obama View Post
    So for scouring the forums I've come up with more water, taurine, and potassium as possibilities to reduce the pumps but I haven't done much into reading why these help though that will come soon.
    Good start above. If you inject yourself you could simply reduce the dosage for a period of time and see how you feel? At 300mg per week you must be a hyper excreter and metabolize your test rapidly. More frequent injections can help, such as splitting it into two shots per week. It will also help with your E2. Which hopefully you have a handle on?
    -*- NO SOURCE CHECKS -*-

  3. #3
    Juced_porkchop's Avatar
    Juced_porkchop is offline Knowledgeable Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    2,643
    Quote Originally Posted by kelkel View Post
    Good start above. If you inject yourself you could simply reduce the dosage for a period of time and see how you feel? At 300mg per week you must be a hyper excreter and metabolize your test rapidly. More frequent injections can help, such as splitting it into two shots per week. It will also help with your E2. Which hopefully you have a handle on?
    Great advice^^^

  4. #4
    barack_obama is offline New Member
    Join Date
    Nov 2012
    Location
    BFE
    Posts
    44
    Sadly, my current endo hasn't taken an interest in my estrogen levels. When I'd had them taken with my primary doc (who refused treatment of testosterone when my levels were 104ng/dl total) my estrogen levels (total) were 107pg/ml and the reference range states 130 or less, but doesn't specify male or female and I have a suspicion that isn't a good level for a male. My most recent estrogen levels were around 50pg/ml but that was when I was taking test at 100mg/wk and my test levels were around 130ng/dl. The doc hasn't tested again since. I believe I am developing some gynecomastia and have sent a message through my patient portal. He responded and said he'd look at it on our next visit which isn't for another 3 months. Should I pitch a fit, or just hold off for another 3 months?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •